# SDR CA100125001

- Difficulty date: January 8, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING T/O ROLL, THE ENG TORQUE DROPPED ACCOMPANIED BY A TEMPERATURE INCREASE. THE T/O WAS ABORTED AND THE ACFT RETURNED TO THE GATE UNEVENTFULLY. TROUBLESHOOTING IS ON-GOING. MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
